# SDR AT0100232

- Difficulty date: October 16, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER CABIN EMERGENCY LIGHTS INOPERATIVE AT AT ROW 10-15.          CORRECTIVE ACTION:        REMOVED AND REPLACED NICAD BATTERIES.   IAW DC9 MM33-50
